MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION QUIKLYTE INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed sodium (na) result was obtained on a patient sample on a dimension exl with lm integrated chemistry system.Quality control (qc) was acceptable prior to the erroneous results.The customer replaced the integrated multisensor technology (imt) standard a, standard b and flush, ran imt calibration successfully.Siemens further evaluated the event and concluded that the air gap in the standard a and standard b tubing, likely introduced during priming after bottle replacement potentially contributed to the falsely depressed na result.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that a falsely depressed sodium (na) result was obtained on a patient sample on a dimension exl with lm integrated chemistry system.The initial result was not reported to the physician(s).The sample was repeated on an alternate dimension exl with lm integrated chemistry system.The repeat result recovered higher than the initial result and was considered correct.The repeat result was reported as correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed na result.

Brand Name
DIMENSION
Common Device Name
DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24219872
Report Number2517506-2026-00016
Device Sequence Number8326031
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public(01)00842768014291(10)5KD820(17)260418
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Model NumberN/A
Device Catalogue Number10445058
Device Lot Number5KD820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown